# SDR SWIA2019051745896

- Difficulty date: April 21, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 40,121 hours, 35,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 601R31527221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL LOWER FLOOR SUPPORT ANGLE CORREDED. (C-CHECK) RO: 05/16/2019 REMOVED AND INSTALLED NEW PAX DOOR SILL LOWER FLOOR SUPPORT ANGLE ASSY. P/N: 601R31527-221 IAW SRM.
